# SDR SWIA20250506414

- Difficulty date: April 14, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N202SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000624
- Aircraft time: 21,082 hours, 12,640 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB 12A HAS A SUSPECTED CRACK ALONG AFT EDGE OF THE UPPER FORWARD FLANGE.  (C-CHECK RO 05/05/2025)REMOVED AND REPLACED RH HORIZONTAL STABILIZER RIB 12A REF ETD2025-170-906560 AND EMB SRM 51-40-08 O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
